Fuzzy Soft Semi Pre-Connected Properties in Fuzzy Soft Topological Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 5 Issue 8, August 2016

Fuzzy Soft Semi Pre-Connected Properties in Fuzzy Soft Topological Spaces

A. Ponselvakumari, R. Selvi

In the present paper, we continue the study on fuzzy soft topological spaces and investigate the properties of fuzzy soft semi pre connected sets, fuzzy soft semi pre separated sets and fuzzy soft semi pre s-connected sets and have established several interesting properties supported by examples.

Keywords: Fuzzy soft set, Fuzzy soft toplogical space, Fuzzy soft semi connected, Fuzzy soft pre connected

Edition: Volume 5 Issue 8, August 2016

Pages: 1623 - 1630

Share this Article

How to Cite this Article?

A. Ponselvakumari, R. Selvi, "Fuzzy Soft Semi Pre-Connected Properties in Fuzzy Soft Topological Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20161224, Volume 5 Issue 8, August 2016, 1623 - 1630

68 PDF Views | 63 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Fuzzy soft set'

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2298 - 2303

An Application of Distance and Similarity Measure of Fuzzy Soft Set in Decision Making and Medical Diagnosis

Dr. N. Sarala, B. Suganya

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1623 - 1630

Fuzzy Soft Semi Pre-Connected Properties in Fuzzy Soft Topological Spaces

A. Ponselvakumari, R. Selvi

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 1330 - 1334

Best Diet for Obesity People to Reduce Obesity using Intuitionistic Fuzzy Soft Matrix

Dr. Mrs N. Sarala, I. Jannathul Firthouse, I. Jannathul Firthouse

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 649 - 655

Socialistic Decision Making Approach for Bipolar Fuzzy Soft H-Ideals over Hemi Rings

Dr. R. Nagarajan, Dr. K. Venugopal

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 6, June 2016

Pages: 2428 - 2432

An Application of Similarity Measure of Intuitionistic Fuzzy Soft Sets Based on Set Theoretical Approach

Dr. N. Sarala, B. Suganya

Share this Article
Top